# SDR HALA20250730237

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 3,604 hours, 926 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - APU BATT SYST FAULT. REMOVED AND REPLACED APU BATTERY PER AMM 24-38-52 AND TSM 24-30-00 NO FAULTS NOTED.  OK FOR SERVICE.
